1. L. D. Pustyl'nikov, “Distribution of the fractional parts of a polynomial, Weyl sums, and ergodic theory”, Russian Math. Surveys, 48:4 (1993), 143–179  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  2. L. V. Kiseleva, “On the number of zeros of the function $\zeta(s)$ on “almost all” short intervals of the critical line”, Math. USSR-Izv., 32:3 (1989), 475–499  mathnet  crossref  mathscinet  zmath
  3. Oskolkov K.I., “On the Properties of a Class of Vinogradov,I.M. Series”, Doklady Akademii Nauk Sssr, 300:4 (1988), 803–807  mathnet  isi
  4. O. V. Tyrina, “A new estimate for a trigonometric integral of I. M. Vinogradov”, Math. USSR-Izv., 30:2 (1988), 337–351  mathnet  crossref  mathscinet  zmath
  5. Arkhipov G.I., Karatsuba A.A., “Warnig Problem Multidimensional Analog”, Doklady Akademii Nauk Sssr, 295:3 (1987), 521–523  mathnet  isi
  6. D. A. Mit'kin, “An estimate of the number of terms in Waring's problem for polynomials of general form”, Math. USSR-Izv., 29:2 (1987), 371–406  mathnet  crossref  mathscinet  zmath
  7. Chubarikov V.N., “A Multidimensional Additive Problem with Prime–Numbers”, Doklady Akademii Nauk Sssr, 290:4 (1986), 805–808  mathnet  isi
  8. V. N. Chubarikov, “Estimates of multiple trigonometric sums with prime numbers”, Math. USSR-Izv., 27:2 (1986), 323–357  mathnet  crossref  mathscinet  zmath
  9. Arkhipov G.I., Chubarikov V.N., “The Arithmetical Conditions of the Solvability of Diophantine Nonlinear Equation Systems”, Doklady Akademii Nauk Sssr, 284:1 (1985), 16–21  mathnet  isi
  10. G. I. Arkhipov, “On he Hilbert–Kamke problem”, Math. USSR-Izv., 24:1 (1985), 1–47  mathnet  crossref  mathscinet  zmath
  11. G. I. Arkhipov, A. N. Zhitkov, “On Waring's problem with nonintegral exponent”, Math. USSR-Izv., 25:3 (1985), 443–454  mathnet  crossref  mathscinet  zmath
  12. Chubarikov V.N., “Multiple Trigonometric Sums with Prime–Numbers”, Doklady Akademii Nauk Sssr, 278:2 (1984), 302–304  mathnet  isi
  13. G. I. Arkhipov, A. A. Karatsuba, V. N. Chubarikov, “Special cases of the theory of multiple trigonometric sums”, Math. USSR-Izv., 23:1 (1984), 17–82  mathnet  crossref  mathscinet  zmath
  14. Arkhipov G.I., Karatsuba A.A., Chubarikov V.N., “New Uniform Estimations of Multiple Trigonometric Sums”, Doklady Akademii Nauk Sssr, 272:1 (1983), 11–12  mathnet  isi
  15. G. I. Arkhipov, A. A. Karatsuba, V. N. Chubarikov, “Multiple trigonometric sums and their applications”, Math. USSR-Izv., 17:1 (1981), 1–54  mathnet  crossref  mathscinet  zmath  isi
  16. Arkhipov G.I., Karatsuba A.A., Chubarikov V.N., “Uniform Estimates of Multiple Trigonometric Sums”, Doklady Akademii Nauk Sssr, 252:6 (1980), 1289–1291  isi
  17. Arkhipov G.I., Karatsuba A.A., Chubarikov V.N., “On a System of Diophantine Equations”, Doklady Akademii Nauk Sssr, 252:2 (1980), 275–276  isi
Previous
1
2